Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Blake_2010

4 months post accutane. Safe to use metrogel?

Hey guys,

I've been off accutane for four months and while acne has not come back (knock on wood), the facial redness is still very prominent. I'm so freaking sick of it. I had it before Accutane and both derms said it would fade afterwards and it's still here. I've been using the Eucerin Redness Relief system for a little over a month now and I think it's helped a little but nowhere near enough. My question is, am I safe to apply metrogel at night? Or is it too soon to be using a prescription topical? Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×